BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2011 >
Volume 5 Number 2 >

Please use this identifier to cite or link to this item:

Title: The Nonexistence of [132, 6, 86]3 Codes and [135, 6, 88]3 Codes
Authors: Oya, Yusuke
Keywords: Ternary Linear Codes
Optimal Codes
Projective Geometry
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 5, No 2, (2011), 117p-128p
Abstract: We prove the nonexistence of [g3(6, d), 6, d]3 codes for d = 86, 87, 88, where g3(k, d) = ∑⌈d/3i⌉ and i=0 ... k−1. This determines n3(6, d) for d = 86, 87, 88, where nq(k, d) is the minimum length n for which an [n, k, d]q code exists.
ISSN: 1312-6555
Appears in Collections:Volume 5 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol5-num1-2011-117p-128p.pdf152.47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License